MathSciNet Relay Station
MathSciNet bibliographic data
MR460539 (57 #532) 22E45 (43A90)
Arthur, James A theorem on the Schwartz space of a reductive Lie group. Proc. Nat. Acad. Sci. U.S.A. 72 (1975), no. 12, 4718–4719.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement